# SDR ASOA200900897

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 280 OUTBOARD SIDE OF RBL 9 IS CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-42-21.  FABRICATED NEW ANGLE IAW REO 601R-53-11-171, STEP 9 AND EC/TC EO 600-53-90 C/W.  INSTALLED NEW ANGLE PER REO 601R-53-11-171, EC/TC EO 600-53-90 C/W AND SRM 51-42-21.
